# SDR A6WA2016120544632

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,422 hours, 31,205 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fitting
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON APU START ATTEMPT IN THE AIR,  RECEIVED AN APU FAULT.  APU AUTO SHUTDOWN.  STARTED APU ON GROUND, NOTICED FUEL ODOR AND SHUTDOWN APU.  INSPECTED APU AND PACKS IN AFT EQUIPMENT BAY.  NO DEFECTS NOTED. PERFORMED OPS CHECK OF APU.  OPS CHECKED GOOD.  PERFORMED PACK BURNOUT  IAW AWAC SUP 09-037A.  FUEL ODOR IS GONE.  ACFT OK FOR SERVICE.   PERFORMED VISUAL INSPECTION OF APU FOUND FUEL AND OIL IN ENCLOSURE AND FUEL COMING FROM CUMBUSTOR, EXHAUST DRAIN, CLEANED AREA.  RAN ENGINES AND PACKS NO FUEL ODOR NOTED.  R & R FITTING.  OPS AND LEAK CHECKED GOOD.
